Alert archive / South Carolina / Small Craft Advisories in 2021
Small Craft Advisory 50, NWS Charleston, SC
NWS Charleston, SC issued this small craft advisory at Jun 27, 2021, 3:52 AM EDT. It took effect at Jun 28, 2021, 8:00 AM EDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Jun 27, 2021, 3:52 AM EDT (07:52 UTC)
- In effect from
- Jun 28, 2021, 8:00 AM EDT
- Expired
- Jun 29, 2021, 2:00 AM EDT
- In force
- 18 hr
- Issued by
- NWS Charleston, SC
The text
As transmitted.
406 WHUS72 KCHS 270752 MWWCHS URGENT - MARINE WEATHER MESSAGE National Weather Service Charleston SC 352 AM EDT Sun Jun 27 2021 AMZ330-271600- /O.NEW.KCHS.SC.Y.0050.210628T1200Z-210629T0600Z/ Charleston Harbor- 352 AM EDT Sun Jun 27 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM MONDAY TO 2 AM EDT TUESDAY... * WHAT...East winds 15 to 20 kt with gusts up to 25 kt and waves 1 to 2 feet expected. * WHERE...Charleston Harbor. * WHEN...From 8 AM Monday to 2 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ374-271600- /O.NEW.KCHS.SC.Y.0050.210628T1200Z-210629T0600Z/ Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM- 352 AM EDT Sun Jun 27 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM MONDAY TO 2 AM EDT TUESDAY... * WHAT...East winds 10 to 20 kt with gusts up to 25 kt and seas 4 to 6 ft expected. * WHERE...Savannah to Altamaha Sound from 20 to 60 NM. * WHEN...From 8 AM Monday to 2 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ350-352-271600- /O.NEW.KCHS.SC.Y.0050.210628T1200Z-210629T0600Z/ Waters from South Santee River to Edisto Beach SC out 20 NM- Waters from Edisto Beach SC to Savannah GA out 20 NM- 352 AM EDT Sun Jun 27 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM MONDAY TO 2 AM EDT TUESDAY... * WHAT...East winds 15 to 20 kt with gusts up to 25 kt and seas 4 to 6 ft expected. * WHERE...South Santee River SC to Savannah GA out 20 NM. * WHEN...From 8 AM Monday to 2 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
11 follow-up statements
136 WHUS72 KCHS 272112 MWWCHS URGENT - MARINE WEATHER MESSAGE National Weather Service Charleston SC 512 PM EDT Sun Jun 27 2021 AMZ330-280715- /O.CON.KCHS.SC.Y.0050.210628T1200Z-210629T0600Z/ Charleston Harbor- 512 PM EDT Sun Jun 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM MONDAY TO 2 AM EDT TUESDAY... * WHAT...East winds 15 to 20 kt with gusts up to 25 kt and waves 1 to 2 feet expected. * WHERE...Charleston Harbor. * WHEN...From 8 AM Monday to 2 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ374-280715- /O.CON.KCHS.SC.Y.0050.210628T1200Z-210629T0600Z/ Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM- 512 PM EDT Sun Jun 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM MONDAY TO 2 AM EDT TUESDAY... * WHAT...East winds 10 to 20 kt with gusts up to 25 kt and seas 4 to 6 ft expected. * WHERE...Savannah to Altamaha Sound from 20 to 60 NM. * WHEN...From 8 AM Monday to 2 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ350-352-280715- /O.CON.KCHS.SC.Y.0050.210628T1200Z-210629T0600Z/ Waters from South Santee River to Edisto Beach SC out 20 NM- Waters from Edisto Beach SC to Savannah GA out 20 NM- 512 PM EDT Sun Jun 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM MONDAY TO 2 AM EDT TUESDAY... * WHAT...East winds 15 to 20 kt with gusts up to 25 kt and seas 4 to 6 ft expected. * WHERE...South Santee River SC to Savannah GA out 20 NM. * WHEN...From 8 AM Monday to 2 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
684 WHUS72 KCHS 272237 MWWCHS URGENT - MARINE WEATHER MESSAGE National Weather Service Charleston SC 637 PM EDT Sun Jun 27 2021 AMZ330-280645- /O.CON.KCHS.SC.Y.0050.210628T1200Z-210629T0600Z/ Charleston Harbor- 637 PM EDT Sun Jun 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM MONDAY TO 2 AM EDT TUESDAY... * WHAT...East winds 15 to 20 kt with gusts up to 25 kt and waves 1 to 2 feet expected. * WHERE...Charleston Harbor. * WHEN...From 8 AM Monday to 2 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ374-280645- /O.CON.KCHS.SC.Y.0050.210628T1200Z-210629T0600Z/ Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM- 637 PM EDT Sun Jun 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM MONDAY TO 2 AM EDT TUESDAY... * WHAT...East winds 10 to 20 kt with gusts up to 25 kt and seas 4 to 6 ft expected. * WHERE...Savannah to Altamaha Sound from 20 to 60 NM. * WHEN...From 8 AM Monday to 2 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ350-352-280645- /O.CON.KCHS.SC.Y.0050.210628T1200Z-210629T0600Z/ Waters from South Santee River to Edisto Beach SC out 20 NM- Waters from Edisto Beach SC to Savannah GA out 20 NM- 637 PM EDT Sun Jun 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM MONDAY TO 2 AM EDT TUESDAY... * WHAT...East winds 15 to 20 kt with gusts up to 25 kt and seas 4 to 6 ft expected. * WHERE...South Santee River SC to Savannah GA out 20 NM. * WHEN...From 8 AM Monday to 2 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
855 WHUS72 KCHS 280214 MWWCHS URGENT - MARINE WEATHER MESSAGE National Weather Service Charleston SC 1014 PM EDT Sun Jun 27 2021 AMZ330-281015- /O.CON.KCHS.SC.Y.0050.210628T1200Z-210629T0600Z/ Charleston Harbor- 1014 PM EDT Sun Jun 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM MONDAY TO 2 AM EDT TUESDAY... * WHAT...East winds 15 to 20 kt with gusts up to 25 kt and waves 1 to 2 feet expected. * WHERE...Charleston Harbor. * WHEN...From 8 AM Monday to 2 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ374-281015- /O.CON.KCHS.SC.Y.0050.210628T1200Z-210629T0600Z/ Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM- 1014 PM EDT Sun Jun 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM MONDAY TO 2 AM EDT TUESDAY... * WHAT...East winds 10 to 20 kt with gusts up to 25 kt and seas 4 to 6 ft expected. * WHERE...Savannah to Altamaha Sound from 20 to 60 NM. * WHEN...From 8 AM Monday to 2 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ350-352-281015- /O.CON.KCHS.SC.Y.0050.210628T1200Z-210629T0600Z/ Waters from South Santee River to Edisto Beach SC out 20 NM- Waters from Edisto Beach SC to Savannah GA out 20 NM- 1014 PM EDT Sun Jun 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM MONDAY TO 2 AM EDT TUESDAY... * WHAT...East winds 15 to 20 kt with gusts up to 25 kt and seas 4 to 6 ft expected. * WHERE...South Santee River SC to Savannah GA out 20 NM. * WHEN...From 8 AM Monday to 2 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
517 WHUS72 KCHS 280513 MWWCHS URGENT - MARINE WEATHER MESSAGE National Weather Service Charleston SC 113 AM EDT Mon Jun 28 2021 AMZ330-281315- /O.CON.KCHS.SC.Y.0050.210628T1200Z-210629T0600Z/ Charleston Harbor- 113 AM EDT Mon Jun 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 2 AM EDT TUESDAY... * WHAT...East winds 10 to 20 kt with gusts up to 25 kt and waves 1 to 2 feet expected. * WHERE...Charleston Harbor. * WHEN...From 8 AM this morning to 2 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ374-281315- /O.CON.KCHS.SC.Y.0050.210628T1200Z-210629T0600Z/ Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM- 113 AM EDT Mon Jun 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 2 AM EDT TUESDAY... * WHAT...East winds 10 to 20 kt with gusts up to 25 kt and seas 4 to 7 ft expected. * WHERE...Savannah to Altamaha Sound from 20 to 60 NM. * WHEN...From 8 AM this morning to 2 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ350-352-281315- /O.CON.KCHS.SC.Y.0050.210628T1200Z-210629T0600Z/ Waters from South Santee River to Edisto Beach SC out 20 NM- Waters from Edisto Beach SC to Savannah GA out 20 NM- 113 AM EDT Mon Jun 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 2 AM EDT TUESDAY... * WHAT...East winds 10 to 20 kt with gusts up to 25 kt and seas 4 to 6 ft expected. * WHERE...South Santee River SC to Savannah GA out 20 NM. * WHEN...From 8 AM this morning to 2 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
616 WHUS72 KCHS 280741 MWWCHS URGENT - MARINE WEATHER MESSAGE National Weather Service Charleston SC 341 AM EDT Mon Jun 28 2021 AMZ354-281545- /O.EXB.KCHS.SC.Y.0050.210628T1600Z-210629T0300Z/ Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- 341 AM EDT Mon Jun 28 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 11 PM EDT THIS EVENING... * WHAT...Northeast winds 10 to 20 kt with gusts up to 25 kt and seas 4 to 6 ft expected. * WHERE...Savannah to Altamaha Sound out 20 NM. * WHEN...From noon today to 11 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ330-281545- /O.CON.KCHS.SC.Y.0050.210628T1200Z-210629T0600Z/ Charleston Harbor- 341 AM EDT Mon Jun 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 2 AM EDT TUESDAY... * WHAT...East winds 10 to 20 kt with gusts up to 25 kt and waves 1 to 2 feet expected. * WHERE...Charleston Harbor. * WHEN...From 8 AM this morning to 2 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ374-281545- /O.CON.KCHS.SC.Y.0050.210628T1200Z-210629T0600Z/ Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM- 341 AM EDT Mon Jun 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 2 AM EDT TUESDAY... * WHAT...East winds 10 to 20 kt with gusts up to 25 kt and seas 5 to 7 ft expected. * WHERE...Savannah to Altamaha Sound from 20 to 60 NM. * WHEN...From 8 AM this morning to 2 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ350-352-281545- /O.CON.KCHS.SC.Y.0050.210628T1200Z-210629T0600Z/ Waters from South Santee River to Edisto Beach SC out 20 NM- Waters from Edisto Beach SC to Savannah GA out 20 NM- 341 AM EDT Mon Jun 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 2 AM EDT TUESDAY... * WHAT...East winds 10 to 20 kt with gusts up to 25 kt and seas 4 to 6 ft expected. * WHERE...South Santee River SC to Savannah GA out 20 NM. * WHEN...From 8 AM this morning to 2 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
588 WHUS72 KCHS 281105 MWWCHS URGENT - MARINE WEATHER MESSAGE National Weather Service Charleston SC 705 AM EDT Mon Jun 28 2021 AMZ354-281915- /O.CON.KCHS.SC.Y.0050.210628T1600Z-210629T0300Z/ Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- 705 AM EDT Mon Jun 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 11 PM EDT THIS EVENING... * WHAT...Northeast winds 10 to 20 kt with gusts up to 25 kt and seas 4 to 6 ft expected. * WHERE...Savannah to Altamaha Sound out 20 NM. * WHEN...From noon today to 11 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ330-281915- /O.CON.KCHS.SC.Y.0050.210628T1200Z-210629T0600Z/ Charleston Harbor- 705 AM EDT Mon Jun 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT TUESDAY... * WHAT...East winds 10 to 20 kt with gusts up to 25 kt and waves 1 to 2 feet expected. * WHERE...Charleston Harbor. * WHEN...Until 2 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ374-281915- /O.CON.KCHS.SC.Y.0050.210628T1200Z-210629T0600Z/ Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM- 705 AM EDT Mon Jun 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT TUESDAY... * WHAT...Northeast winds 10 to 20 kt with gusts up to 25 kt and seas 5 to 7 ft expected. * WHERE...Savannah to Altamaha Sound from 20 to 60 NM. * WHEN...Until 2 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ350-352-281915- /O.CON.KCHS.SC.Y.0050.210628T1200Z-210629T0600Z/ Waters from South Santee River to Edisto Beach SC out 20 NM- Waters from Edisto Beach SC to Savannah GA out 20 NM- 705 AM EDT Mon Jun 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT TUESDAY... * WHAT...East winds 10 to 20 kt with gusts up to 25 kt and seas 4 to 6 ft expected. * WHERE...South Santee River SC to Savannah GA out 20 NM. * WHEN...Until 2 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
490 WHUS72 KCHS 281538 MWWCHS URGENT - MARINE WEATHER MESSAGE National Weather Service Charleston SC 1138 AM EDT Mon Jun 28 2021 AMZ330-350-352-282345- /O.CAN.KCHS.SC.Y.0050.000000T0000Z-210629T0600Z/ /O.NEW.KCHS.TR.W.1004.210628T1538Z-000000T0000Z/ Charleston Harbor- Waters from South Santee River to Edisto Beach SC out 20 NM- Waters from Edisto Beach SC to Savannah GA out 20 NM- 1138 AM EDT Mon Jun 28 2021 ...TROPICAL STORM WARNING IN EFFECT... * WHAT...South winds 25 to 35 kt with gusts up to 40 kt and seas 3 to 6 ft. * WHERE...South Santee River SC to Savannah GA out 20 NM, and Charleston Harbor. * WHEN...Until 2 AM EDT Tuesday. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ AMZ354-282345- /O.CON.KCHS.SC.Y.0050.210628T1600Z-210629T0300Z/ Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- 1138 AM EDT Mon Jun 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...North winds 5 to 15 kt with gusts up to 25 kt and seas 3 to 5 ft expected. * WHERE...Savannah to Altamaha Sound out 20 NM. * WHEN...Until 11 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ374-282345- /O.CON.KCHS.SC.Y.0050.000000T0000Z-210629T0600Z/ Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM- 1138 AM EDT Mon Jun 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT TUESDAY... * WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 4 to 7 ft. * WHERE...Savannah to Altamaha Sound from 20 to 60 NM. * WHEN...Until 2 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
195 WHUS72 KCHS 282116 MWWCHS URGENT - MARINE WEATHER MESSAGE National Weather Service Charleston SC 516 PM EDT Mon Jun 28 2021 AMZ330-350-352-290530- /O.CON.KCHS.TR.W.1004.000000T0000Z-000000T0000Z/ Charleston Harbor- Waters from South Santee River to Edisto Beach SC out 20 NM- Waters from Edisto Beach SC to Savannah GA out 20 NM- 516 PM EDT Mon Jun 28 2021 ...TROPICAL STORM WARNING REMAINS IN EFFECT... * WHAT...South winds 25 to 35 kt with gusts up to 40 kt and seas 3 to 6 ft. * WHERE...South Santee River SC to Savannah GA out 20 NM, and Charleston Harbor. * WHEN...Until 2 AM EDT Tuesday. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ AMZ354-290300- /O.CON.KCHS.SC.Y.0050.000000T0000Z-210629T0300Z/ Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- 516 PM EDT Mon Jun 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...Winds 5 to 15 kt with gusts up to 25 kt and seas 3 to 5 ft expected. * WHERE...Savannah to Altamaha Sound out 20 NM. * WHEN...Until 11 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ374-290530- /O.CON.KCHS.SC.Y.0050.000000T0000Z-210629T0600Z/ Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM- 516 PM EDT Mon Jun 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT TUESDAY... * WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and seas 4 to 7 ft. * WHERE...Savannah to Altamaha Sound from 20 to 60 NM. * WHEN...Until 2 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
818 WHUS72 KCHS 290100 MWWCHS URGENT - MARINE WEATHER MESSAGE National Weather Service Charleston SC 900 PM EDT Mon Jun 28 2021 AMZ354-290200- /O.CAN.KCHS.SC.Y.0050.000000T0000Z-210629T0300Z/ Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- 900 PM EDT Mon Jun 28 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... $$ AMZ330-350-352-290900- /O.CON.KCHS.TR.W.1004.000000T0000Z-000000T0000Z/ Charleston Harbor- Waters from South Santee River to Edisto Beach SC out 20 NM- Waters from Edisto Beach SC to Savannah GA out 20 NM- 900 PM EDT Mon Jun 28 2021 ...TROPICAL STORM WARNING REMAINS IN EFFECT... * WHAT...South winds 10 to 20 kt with gusts up to 35 kt and seas 3 to 6 ft outside Charleston Harbor. * WHERE...South Santee River SC to Savannah GA out 20 NM, and Charleston Harbor. * WHEN...This evening. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ AMZ374-290600- /O.CON.KCHS.SC.Y.0050.000000T0000Z-210629T0600Z/ Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM- 900 PM EDT Mon Jun 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT TUESDAY... * WHAT...South winds 10 to 20 kt with gusts up to 25 kt and seas 4 to 6 ft. * WHERE...Savannah to Altamaha Sound from 20 to 60 NM. * WHEN...Until 2 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
909 WHUS72 KCHS 290238 MWWCHS URGENT - MARINE WEATHER MESSAGE National Weather Service Charleston SC 1038 PM EDT Mon Jun 28 2021 AMZ330-350-352-290600- /O.CAN.KCHS.TR.W.1004.000000T0000Z-000000T0000Z/ /O.EXA.KCHS.SC.Y.0050.000000T0000Z-210629T0600Z/ Charleston Harbor- Waters from South Santee River to Edisto Beach SC out 20 NM- Waters from Edisto Beach SC to Savannah GA out 20 NM- 1038 PM EDT Mon Jun 28 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM EDT TUESDAY... ...TROPICAL STORM WARNING IS CANCELLED... * WHAT...South winds 15 to 20 kt with gusts up to 30 kt and seas 4 to 6 ft. * WHERE...South Santee River SC to Savannah GA out 20 NM, and Charleston Harbor. * WHEN...Until 2 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ374-290600- /O.CON.KCHS.SC.Y.0050.000000T0000Z-210629T0600Z/ Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM- 1038 PM EDT Mon Jun 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT TUESDAY... * WHAT...South winds 15 to 20 kt with gusts up to 25 kt and seas around 5 ft. * WHERE...Savannah to Altamaha Sound from 20 to 60 NM. * WHEN...Until 2 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
319 WHUS72 KCHS 290540 MWWCHS URGENT - MARINE WEATHER MESSAGE National Weather Service Charleston SC 140 AM EDT Tue Jun 29 2021 AMZ330-350-352-374-290645- /O.EXP.KCHS.SC.Y.0050.000000T0000Z-210629T0600Z/ Charleston Harbor- Waters from South Santee River to Edisto Beach SC out 20 NM- Waters from Edisto Beach SC to Savannah GA out 20 NM- Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM- 140 AM EDT Tue Jun 29 2021 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 2 AM EDT EARLY THIS MORNING... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this small craft advisory went out at Jun 27, 2:14 AM EDT, 1 hour 38 minutes earlier.
Area forecast discussion, Jun 27, 2:14 AM EDT, 1 hour 38 minutes before
Area Forecast Discussion National Weather Service Charleston SC 214 AM EDT Sun Jun 27 2021 .SYNOPSIS... Atlantic high pressure will generally prevail through late next week, although a trough will shift to the Southeast coast early in the week. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... Tonight: Weak troughing offshore could lead to a few showers approaching the coast near daybreak. However, showers will likely remain off the beaches as high pressure expands across the western Atlantic. The main issue overnight should be late night fog/stratus that develops well inland. Condensation pressure deficits and sfc dewpt temps in the lower 70s remain somewhat favorable for some fog, but decreasing low-lvl moisture and slightly increasing winds just off the sfc suggest more of a low-lvl stratus scenario. Patchy fog will remain in the forecast well inland, mainly for areas that received recent rains. Light easterly winds and elevated dewpts suggest temps should range in the low-mid 70s (coolest inland) to upper 70s along the beaches. && .SHORT TERM /6 AM THIS MORNING THROUGH TUESDAY/... Atlantic high pressure will prevail early next week, although an inverted trough, or perhaps a weak low as indicated consistently by the NAM, is progged to shift west towards the Southeast coast Monday into Monday night. Shower/thunderstorm coverage should be lesser on Sunday with relatively drier air and limited forcing for ascent. Rain chances are capped at 20%. The pattern will get more active for Monday and Tuesday with the trough shifting inland, deeper moisture, and weak upper energy in play. The threat for organized severe weather remains low. Pockets of heavier rainfall are possible as PWats approach 2 inches, though activity should be fairly progressive. Temperatures will average below normal, particularly in regards to high temperatures. Highs will mainly be in the mid to upper 80s, with lows in the upper 60s to lower 70s. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... High pressure over the western Atlantic will extend across the area through late week. Fairly seasonable convective pattern expected with showers and thunderstorms possible each day. Coverage will peak in the afternoon and early evening when instability is maximized. Later in the period/over the weekend could be more unsettled as most models indicate an amplified mid level trough shifting into the eastern U.S. Temperatures through the period are expected to be within a few degrees of normal. && .AVIATION /05Z SUNDAY THROUGH THURSDAY/... VFR conditions should prevail at CHS, JZI, and SAV terminals through 06Z Monday. However, tempo MVFR cigs remain possible at JZI for clouds drifting onshore late tonight. Otherwise, east-southeast winds should gust upwards to 15-20 kt today, highest at the SAV terminal with an inland moving sea breeze this afternoon. Extended Aviation Outlook: Periodic flight restrictions due to low clouds early next week and in mainly afternoon/evening showers and thunderstorms. && .MARINE... Tonight: Weak troughing over waters could produce a few showers that drift toward the coast, but likely dissipate before reaching the beaches as high pressure expands across the western Atlantic late. Winds will remain easterly with the pattern in place, likely around 10 kt or less through the night. Seas should range between 3-5 ft, highest across offshore Georgia waters. Sunday through Thursday: Atlantic high pressure will prevail through late next week, although an inverted trough will shift westward to the Southeast coast on Monday. East to northeast winds early in the period will become more southerly by late week. Wind speeds will peak around 15 knots with higher gusts at times. Seas will average 3- 5 ft early then settle in the 2-5 ft range for mid week. Couldn't rule out some 6 ft seas in the outer Georgia waters Monday. Rip Currents: A Moderate Risk for rip currents will be in place through Sunday with continued onshore winds and lingering astronomical influences. An elevated risk could continue into Monday. && .TIDES/COASTAL FLOODING... Tides will come close to, but likely fall just shy of advisory thresholds with late evening high tide cycle Sunday night. A Coastal Flood Advisory is not anticipated at this time. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...None. SC...None. MARINE...None. && NEAR TERM...DPB SHORT TERM...ETM LONG TERM...ETM AVIATION...DPB MARINE...DPB TIDES/COASTAL FLOODING...
Hazardous weather outlook, Jun 26, 9:49 PM EDT, 6 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 949 PM EDT Sat Jun 26 2021 GAZ117-119-139-141-SCZ048>051-280200- Coastal Bryan-Coastal Chatham-Coastal Liberty-Coastal McIntosh- Beaufort-Coastal Colleton-Charleston-Coastal Jasper- 949 PM EDT Sat Jun 26 2021 ...MODERATE RISK FOR RIP CURRENTS IN EFFECT THROUGH SUNDAY EVENING... This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Moderate Risk for Rip Currents. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Moderate Risk for Rip Currents. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. AMZ330-350-352-354-374-GAZ087-088-099>101-114>116-118-137-138-140- SCZ040-042>045-047-052-280200- Charleston Harbor- Waters from South Santee River to Edisto Beach SC out 20 NM- Waters from Edisto Beach SC to Savannah GA out 20 NM- Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM- Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Inland Chatham-Long-Inland Liberty-Inland McIntosh- Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley- Inland Jasper-Tidal Berkeley- 949 PM EDT Sat Jun 26 2021 This Hazardous Weather Outlook is for Atlantic coastal waters, southeast Georgia and southeast South Carolina. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time.
Nearby
Small Craft Advisories in South Carolina, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.